Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    6
  • views
    1535

Accutane Side Affects

amrit1997

535 views

Before accutane i was very active went gym 4 times a week and worked out a lot. At the moment i have exams so i cant really work out apart from home training (pushups pullups squats situps etc). But last week i just couldn't take it and went to the gym i was training my back so i was deadlifting normally its never a problem i never ever experienced any lower back pain, however this time i couldnt even lift 100kg without pain in my lower back, which is normally a warm up for me. Throughout the course ive experienced joint pains and lower back pain just doesnt seem to go. Im just wondering will this be a permanent thing? I loved deadlifting and i could lift really heavy (one of my strongest lifts) but its just pissing me off now. Ive heard some people have had permant side affects and lower back pain is one that i dont want, if i knew this would happen (permanent side affects) i would of said fuck accutane.

Photo was when i used to go gym lol



1 Comment


prly a short term side effect bra...dont worry bout the internet stories jst focus on staying positive...i have 0 pimples im on day 90

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×